MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION LINEAR? 3-4; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION LINEAR? 3-4; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-2352-50
Medical Device Problem Codes High impedance (1291); Unexpected Therapeutic Results (1631); Migration (4003)
Health Effect - Clinical Code Pain (1994)
Date of Event 11/15/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that that the patient experienced loss of stimulation due to the migration and impedance of the spinal cord stimulator (scs) leads.The patient underwent a scs revision procedure, was doing well postoperatively and the explanted devices were kept by the facility.
 
Additional Manufacturer Narrative
Block b3: exact date unknown, event occurred two and a half weeks prior to the date the manufacturer became aware.Additional suspect medical device component involved in the event: model number/catalog number: sc-1216, serial number: (b)(6), batch/lot number: 756125, model/catalog description: wavewriter alpha 16 ipg kit, unique identifier (udi)#: (b)(4).Additional suspect medical device component involved in the event: model number/catalog number: sc-2352-50, serial number: (b)(6), batch/lot number: 7081287, model/catalog description: linear 3-4 lead 50 cm, unique identifier (udi)#: (b)(4).Block d2b: lgw, qrb.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block b3: exact date unknown, event occurred two and a half weeks prior to the date the manufacturer became aware additional suspect medical device component involved in the event: model number/catalog number: sc-1216, serial number: (b)(6), batch/lot number: 756125, model/catalog description: wavewriter alpha 16 ipg kit, unique identifier (udi)#: (b)(4).Additional suspect medical device component involved in the event: model number/catalog number: sc-2352-50, serial number: (b)(6), batch/lot number: 7081287, model/catalog description: linear 3-4 lead 50 cm, unique identifier (udi)#: (b)(4).Block d2b: lgw, qrb.Investigation results.The device was not returned for analysis; therefore, a technical analysis could not be performed.Good faith effort attempts were made to try and retrieve the device, however response was not received.Device history record.It was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Labeling review.Review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Investigation conclusion.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of known inherent risk of device.

Brand Name
LINEAR? 3-4
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key24536987
Report Number3006630150-2026-01337
Device Sequence Number8895534
Product Code LGW
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/17/2026
Device Model NumberSC-2352-50
Device Catalogue NumberSC-2352-50
Device Lot Number7081105
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2026
Supplement Date Received by Manufacturer04/15/2026
Initial Report FDA Received Date03/06/2026
Supplement Report FDA Received Date05/11/2026
Date Device Manufactured04/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age32 YR
Patient SexFemale